|Side affects with atripila
Jan 25, 2009
Does Atripila make you gain weight?
Response from Dr. Henry
Weight gain is a common feature of most effective HIV regimens during the first year. Atripla has been linked to the usual weight gain (often in the 2-10 pound range). After the first year the fat disribution can change further but with Atripla the fat loss from face/extremities seen with some regimens is not seen nearly as often so it considered a relatively fat friendly/protective regimen which is actually regarded as a good property. The may be a small subset of patients who have a larger weight gain on certain HIV regimens for unclear regimens though genetics and food intake/exercise levels may contribute. KH
just to say thanks :)
Meds/side efffects transferred in semen?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.